Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On $\mathop{\mathrm{RO}}(G)$–graded equivariant “ordinary” cohomology where $G$ is a power of $\mathbb{Z}/2$

John Holler and Igor Kriz

Algebraic & Geometric Topology 17 (2017) 741–763
Abstract

We compute the complete RO(G)–graded coefficients of “ordinary” cohomology with coefficients in 2 for G = (2)n. As an important intermediate step, we identify the ring of coefficients of the corresponding geometric fixed point spectrum, revealing some interesting algebra. This is a first computation of its kind for groups which are not cyclic p–groups.

Keywords
equivariant cohomology, geometric fixed points, isotropy separation
Mathematical Subject Classification 2010
Primary: 55N91
References
Publication
Received: 9 June 2015
Revised: 17 August 2016
Accepted: 14 September 2016
Published: 14 March 2017
Authors
John Holler
Department of Mathematics
University of Michigan
2074 East Hall
530 Church Street
Ann Arbor, MI 48109-1043
United States
Igor Kriz
Department of Mathematics
University of Michigan
2074 East Hall
530 Church Street
Ann Arbor, MI 48109-1043
United States